Hiroshima Mathematical Journal

The Radon transform on an exceptional flag manifold

Yoshiyuki Morita and Toshiyuki Tanisaki

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 32, Number 1 (2002), 7-15.

Dates
First available in Project Euclid: 22 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1151007640

Digital Object Identifier
doi:10.32917/hmj/1151007640

Mathematical Reviews number (MathSciNet)
MR1892667

Zentralblatt MATH identifier
1001.43005

Subjects
Primary: 58J15: Relations with hyperfunctions
Secondary: 32C38: Sheaves of differential operators and their modules, D-modules [See also 14F10, 16S32, 35A27, 58J15] 35A22: Transform methods (e.g. integral transforms) 35A27: Microlocal methods; methods of sheaf theory and homological algebra in PDE [See also 32C38, 58J15] 43A85: Analysis on homogeneous spaces

Citation

Morita, Yoshiyuki; Tanisaki, Toshiyuki. The Radon transform on an exceptional flag manifold. Hiroshima Math. J. 32 (2002), no. 1, 7--15. doi:10.32917/hmj/1151007640. https://projecteuclid.org/euclid.hmj/1151007640


Export citation